| Model Number |
FX4810MLC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
01/20/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx4810mlc was removed on (b)(6) 2020 due to failure to osseointegrate 4 months and 4 days after implantation.The patient has no significant medical history.The patient required bone augmentation for the operation.The patient has recovered without complications.